# SDR FDEA201611113960

- Difficulty date: November 11, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT  TRACK FLANGE CORRODED AT STA. 5-73- 5-113, X-27.5.   REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
